Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: It's been awhile...need some help

Posted by Bob on December 17, 2001, at 15:46:48

In reply to Re: It's been awhile...need some help Mr. Scott, posted by Mitch on December 17, 2001, at 10:29:21

Yes: SSRIs are a nasty double-edged sword for me also. They seem to induce cycling, fatigue, apathy, agitation, along with other problems. Every once in awhile, I get a little "awakening" of a few hours or so. I absolutely cannot live unmedicated, however. They do reduce ruminations, anger, etc.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:87146
URL: http://www.dr-bob.org/babble/20011213/msgs/87222.html